# SDR SWAA2023120125205

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 8,520 hours, 3,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS A DENT WITH A CRACK<[01] VERIFIED MATERIAL FOR FLOOR PANEL FABRICATION; 2024-T3 .071'ATAG A209385 IAW AMM 50-10-04-400-801 SECTION 3.A.  REMOVED FLOOR PANEL 140DF IAW AMM 50-10-04-000-801.  VERIFIED STEP 1;[04] STARTED FABRICATING; LOCATED AND DRILLED FASTENER HOLES IAW AMM 50-10-04-400-801 SECTION 3.A.   VERIFIED STEP 4;[06] CONTINUED FABRICATING FLOOR PANEL I.A.W AMM 50-10-04-400-801.  COMPLETED FABRICATION OF FLOOR PANEL IAW AMM 50-10-04-400-801.  VERIFIED STEP 7.  TREATED FLOOR PANEL IAW AMM 51-21-41-370-802.  PRIMED FLOOR PANEL IAW AMM 51-21-99.  VERIFIED STEPS 9 AND 10.  BEGAN INSTALLATION FLOOR PANEL IAW AMM 50-10-04-400-801. INSTALLED FLOOR PANEL 140DF I.A.W AMM 50-10-04-400-801;[14] VERIFIED STEPS 12-13. AUDIT C/W.
